Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 20, 2014Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 20, 2014, 1:45 PM EDT for Hall County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2014, 1:45 PM EDT (17:45 UTC)
Expired
Aug 20, 2014, 2:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Hall County, GA

The radar

The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 1:54 PM EDTTSTM WND DMG1 Wsw Lake Shore, GASEVERAL TREES DOWN ALONG HICKORY NUT TRAIL
Aug 20, 2:15 PM EDTTSTM WND DMGOakwood, GA911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES DOWN... 3 RESIDENCES DAMAGED... AND TRAFFIC LIGHTS OUT IN THE OAKWOOD AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WWUS82 KFFC 201745
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT WED AUG 20 2014

GAZ014-015-023-024-201815-
145 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LUMPKIN...
BANKS...DAWSON AND HALL COUNTIES UNTIL 215 PM EDT...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MURRAYVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LUMPKIN...
BANKS...DAWSON AND HALL COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE LUMPKIN...GARLAND...AURARIA...
MURRAYVILLE...WAR HILL PARK...CANDLER...OAKWOOD...GILLSVILLE AND
GAINESVILLE.

&&

LAT...LON 3432 8362 3416 8381 3427 8394 3430 8393
      3431 8395 3433 8396 3433 8400 3441 8409
      3454 8394
TIME...MOT...LOC 1746Z 314DEG 18KT 3442 8394

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 1:35 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 20, 1:35 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED AUG 20 2014

.PREV DISCUSSION... /ISSUED 1106 AM EDT WED AUG 20 2014/

UPDATE...

DEFINITELY INCREASING CONCERN ABOUT CONVECTIVE POTENTIAL TODAY. TO
START...12Z SOUNDING WAS A BIT MORE MOIST THAN EARLIER
ANTICIPATED. WHEN MIXED OUT...THE WEAK CAP AT ABOUT 750MB IS
EASILY OVERCOME WITH OVER 2700 J/KG CAPE LEFT. ADD TO THIS A
DISTURBANCE IN THE NORTHWEST FLOW ALOFT AND AS A RESULT HI-RES
GUIDANCE IS DEVELOPING QUITE A BIT OF CONVECTION...AND EVEN
HINTING AT A CONVECTIVE COMPLEX MOVING OUT OF TENNESSEE LATE THIS
AFTERNOON/EARLY EVENING INTO NORTH GEORGIA. HAVE INCREASED POPS
STARTING NOW AS WE ARE ALREADY SEEING LITTLE PINPRICK SHOWERS
DEVELOPING AND INCREASING COVERAGE OF TCU. DCAPE VALUES ARE ON THE
RISE ACROSS NORTH GEORGIA AS WELL AND SPC HAS EXTENDED THE 5
PERCENT WIND/HAIL THREAT A LITTLE FARTHER SOUTH THAN THE PREVIOUS
OUTLOOK HAD. HAVE BEEFED UP WORDING IN HWO TO INDICATE ISOLATED
SEVERE POSSIBLE. RIGHT NOW TEMPERATURE TRENDS ARE LOOKING OKAY FOR
THE MOST PART. UPDATED PRODUCTS GOING OUT NOW.

TDP

PREV DISCUSSION... /ISSUED 735 AM EDT WED AUG 20 2014/

SHORT TERM /TODAY THROUGH THURSDAY/...
/ISSUED AT 340 AM EDT WED AUG 20 2014/
LATEST SATELLITE IR IMAGERY SHOWS AN UPPER LOW SPINNING OVER THE
GREAT LAKES REGION WITH SHORT WAVE DISTURBANCE TRAVERSING THE OHIO
VALLEY AND SPARKING CONVECTION FROM KENTUCKY NORTHWARD. IN THE WAKE
OF THIS DISTURBANCE... SHORT TERM MODELS AGREE ON AN ACTIVE
NORTHWEST MID AND UPPER LEVEL FLOW BECOMING ESTABLISHED OVER THE
OHIO AND TN VALLEYS BY THIS AFTERNOON AS STRONG HIGH PRESSURE BUILDS
INTO THE LOWER MS VALLEY REGION. THE RIDGING INFLUENCE WILL HELP
PUSH TEMPERATURES WELL INTO THE LOWER TO MID 90S FOR MOST AREAS
TODAY... PRODUCING 2500+ J/KG OF SURFACE BASED CAPE DURING THE
AFTERNOON. THIS COUPLED WITH AN ACTIVE NORTHWEST FLOW ACROSS TN AND
NORTH GA SUGGEST THE POTENTIAL FOR STORMS TO DEVELOP ACROSS TN
DURING DAYTIME HEATING... AND THEN PROPAGATING SOUTHWARD INTO NORTH
AND POTENTIALLY CENTRAL GA ALONG OUTFLOWS. THE LOCAL ARW AND WRF
HIRES MODELS... ALONG WITH THE NAM12 ARE ALL SUGGESTING THIS
POTENTIAL LATER THIS AFTERNOON. ALTHOUGH NOT EXPECTING WIDESPREAD
COVERAGE DUE TO SOME UPPER RIDGE INFLUENCE TO THE SOUTH AND
SOUTHWEST... A CHANCE OF CONVECTION FOR ALL AREAS IS WARRANTED
DURING THE AFTERNOON AND EARLY EVENING HOURS. SOME MID LEVEL DRY AIR
IS NOTED ON LATEST SATELLITE WATER VAPOR LOOP TO THE NORTHWEST AND
SHOULD SPREAD IN OVER THE AREA THIS AFTERNOON. THIS WOULD SERVE TO
ENHANCE STORM DOWNBURST... SUGGESTING THE GREATER STORM THREAT TODAY
WILL BE STRONG TO POTENTIALLY DAMAGING WINDS WITH THE STRONGER
STORMS. SPC HAS PUSHED A FIVE PERCENT CHANCE OF DAMAGING WINDS INTO
FAR NORTH GA TODAY... BUT SUSPECT THIS POTENTIAL WILL EXTEND MUCH
FURTHER SOUTH. WILL WORD FOR A FEW STRONG TO POSSIBLY SEVERE STORMS
IN THE HAZARDOUS WEATHER OUTLOOK FOR TODAY.

NO STORM THREAT TONIGHT WITH LOSS OF DAYTIME HEATING AND CONTINUED
RIDGE INFLUENCE. EXPECT SOME PATCHY FOG AND WARMER LOW TEMPS... WITH
MOST AREA LOWS HOLDING IN THE 70S.

THE THUNDERSTORM THREAT IS EXPECTED TO DIMINISH TO JUST SLIGHT
CHANCE AT BEST ON THURSDAY AS THE UPPER RIDGE BUILDS INTO THE STATE
FROM THE WEST. THIS WILL PUSH DAYTIME HIGHS WILL INTO THE MID AND
UPPER 90S FOR MANY AREAS... AND COULD HELP PUSH SOME HEAT INDEX
VALUES ACROSS PARTS OF CENTRAL GA CLOSE TO THE CRITICAL 105 DEGREE
MARK THURSDAY AFTERNOON. WILL MONITOR THIS POTENTIAL CLOSELY WITH
LATER FORECAST.

39

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 340 AM EDT WED AUG 20 2014/
MEDIUM RANGE MODELS CONTINUE TO SHOW THE FORECAST AREA DOMINATED BY
STRONG UPPER-LEVEL RIDGING THROUGH THE MAJORITY OF THE EXTENDED
FORECAST PERIOD. GFS AND ECMWF REMAIN IN GOOD AGREEMENT THROUGH THE
WEEKEND BUT DIVERGE SOMEWHAT GOING INTO EARLY NEXT WEEK WITH THE
ECMWF FLATTEN THE RIDGE OVER US WHILE THE GFS...ALTHOUGH SHOWING
SOME WEAKENING... KEEPS THE RIDGE OVER THE REGION THROUGH WEDNESDAY.
STILL...THESE DIFFERENCES DO NOT ALTER THE GENERAL TREND OF HOT AND
MOSTLY DRY THROUGH THE WEEKEND WITH MODERATING TEMPERATURES AND
INCREASING PRECIPITATION CHANCES EARLY NEXT WEEK...WHICH IS WHAT WE
HAVE BEEN CARRYING IN THE EXTENDED FORECAST FOR THE PAST SEVERAL
DAYS NOW. WITH THIS IN MIND I DO NOT PLAN ON DEVIATING TOO MUCH FROM
PREVIOUS TRENDS IN THE FORECAST GRIDS. THROUGH THE WEEKEND THE
GFS/ECMWF KEEP THE CENTER OF THE UPPER RIDGE WEST OF THE STATE WITH
THE BEST SUBSIDENCE REMAINING WEST OF US AS WELL. WITH THIS IN MIND
I WILL KEEP THE SLIGHT CHANCE POPS INTO THE WEEKEND WITH CHANCE POPS
AS WE HEAD INTO THE FIRST HALF OF THE NEW WEEK.

20

&&

.AVIATION...
18Z UPDATE...
SCT TO OCCASIONALLY BKN LOW VFR CU THIS AFTERNOON...WITH POCKETS
OF MVFR CU. HAVE CONTINUED TREND OF TEMPO BUT THIS WILL LIKELY
HAVE TO BE EXTENDED THROUGH BETWEEN 00-02Z AS THE AFTERNOON WEARS
ON TO COVER CONTINUED CONVECTIVE POTENTIAL. CLEARING TREND TOWARDS
MIDNIGHT. RIGHT NOW NOT EXPECTING LOW CIGS THU MORNING BUT MAY SEE
SOME PATCHY MVFR VSBY. ANOTHER ROUND OF SCT 5-6KFT THU AFTN BUT
NOT ENOUGH CONFIDENCE IN TSRA TO INCLUDE PROB30 AT THIS TIME. NW
WINDS THROUGH THE PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON CONVECTION THIS AFTERNOON..MEDIUM ON TIMING.
HIGH ON ALL OTHER ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  71  97  73 /  30  30  20   5
ATLANTA         92  75  94  76 /  40  40  20   5
BLAIRSVILLE     88  66  88  68 /  50  50  30  20
CARTERSVILLE    93  70  96  71 /  50  50  20   5
COLUMBUS        96  74  95  76 /  30  20  20  10
GAINESVILLE     93  73  94  74 /  40  40  20  10
MACON           96  72  97  74 /  30  20  20  10
ROME            94  71  96  71 /  50  50  20   5
PEACHTREE CITY  92  70  94  72 /  40  30  20   5
VIDALIA         96  74  98  76 /  20  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 20, 10:10 AM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT WED AUG 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1010 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE AND SCATTERED STRONG
THUNDERSTORMS ARE EXPECTED...THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG TO DAMAGING
WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

DISCUSSION...

INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR SCATTERED
STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING...AND ISOLATED
SEVERE STORMS WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL
WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE
AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE
EXPECTED THURSDAY THROUGH SATURDAY AND RESIDENTS...ESPECIALLY ACROSS
CENTRAL GEORGIA...NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE
NECESSARY.

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...
OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS.

INCREASING TEMPERATURES WILL PRODUCE HEAT INDEX VALUES APPROACHING
DANGEROUS LEVELS THURSDAY THROUGH SATURDAY.

DISCUSSION...

ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT
SOMEWHAT BY THURSDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND
EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD
SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW
TEMPERATURES AND HEAT INDEX VALUES TO CLIMB THROUGH THE END OF THIS
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE
WEB AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 20, 1:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT WED AUG 20 2014

GAZ020-021-201745-
111 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BARTOW AND
CHEROKEE COUNTIES UNTIL 145 PM EDT...

AT 107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW AND
CHEROKEE COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE WHITE...PINE LOG...HOLLY SPRINGS...SUTALLEE...
KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL...
GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK AND
OAK GROVE.

&&

LAT...LON 3418 8447 3407 8463 3408 8469 3408 8471
      3430 8482 3436 8471
TIME...MOT...LOC 1711Z 323DEG 9KT 3426 8471
Special weather statement, Aug 20, 1:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT WED AUG 20 2014

GAZ014-015-023-024-201815-
145 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LUMPKIN...
BANKS...DAWSON AND HALL COUNTIES UNTIL 215 PM EDT...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MURRAYVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LUMPKIN...
BANKS...DAWSON AND HALL COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE LUMPKIN...GARLAND...AURARIA...
MURRAYVILLE...WAR HILL PARK...CANDLER...OAKWOOD...GILLSVILLE AND
GAINESVILLE.

&&

LAT...LON 3432 8362 3416 8381 3427 8394 3430 8393
      3431 8395 3433 8396 3433 8400 3441 8409
      3454 8394
TIME...MOT...LOC 1746Z 314DEG 18KT 3442 8394

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 1:11 PM EDTSpecial Weather StatementFFCCherokee34 min
Aug 20, 1:16 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee44 min
Aug 20, 1:50 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin40 min
Aug 20, 2:10 PM EDTSpecial Weather StatementFFCCobb35 min
Aug 20, 2:18 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 20, 2:31 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon44 min
Aug 20, 2:33 PM EDTSpecial Weather StatementFFCBarrow27 min
Aug 20, 2:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike42 min
Aug 20, 2:50 PM EDTSpecial Weather StatementFFCDeKalb, Fulton25 min
Aug 20, 2:57 PM EDTSevere Thunderstorm WarningFFCPike, Upson48 min
Aug 20, 3:11 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe49 min
Aug 20, 3:14 PM EDTSpecial Weather StatementFFCTroup31 min
Aug 20, 3:19 PM EDTSpecial Weather StatementFFCClayton, Henry26 min
Aug 20, 3:23 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding52 min
Aug 20, 3:24 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more29 hr
Aug 20, 3:26 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry49 min
Aug 20, 3:31 PM EDTSpecial Weather StatementFFCFloyd29 min
Aug 20, 3:45 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Oconee, Walton45 min
Aug 20, 3:48 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Peach, Taylor42 min
Aug 20, 3:56 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 20, 4:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton28 min
Aug 20, 4:06 PM EDTSpecial Weather StatementFFCDouglas, Paulding24 min
Aug 20, 4:16 PM EDTSpecial Weather StatementFFCFayette29 min
Aug 20, 4:27 PM EDTSpecial Weather StatementFFCBleckley, Houston33 min
Aug 20, 4:27 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam48 min
Aug 20, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Aug 20, 4:35 PM EDTSpecial Weather StatementFFCGordon25 min
Aug 20, 4:38 PM EDTSpecial Weather StatementFFCGreene, Taliaferro37 min
Aug 20, 4:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski, Twiggs49 min
Aug 20, 4:42 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk48 min
Aug 20, 4:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson42 min
Aug 20, 4:55 PM EDTSevere Thunderstorm WarningFFCFannin, Union50 min
Aug 20, 4:56 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro49 min
Aug 20, 5:03 PM EDTSpecial Weather StatementFFCMarion, Muscogee, Taylor27 min
Aug 20, 5:07 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington38 min
Aug 20, 5:10 PM EDTSevere Thunderstorm WarningFFCGordon33 min
Aug 20, 5:11 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton49 min
Aug 20, 5:16 PM EDTSevere Thunderstorm WarningFFCLumpkin44 min
Aug 20, 5:26 PM EDTSpecial Weather StatementFFCWilcox34 min
Aug 20, 5:31 PM EDTSpecial Weather StatementFFCHaralson29 min
Aug 20, 5:31 PM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more44 min
Aug 20, 5:33 PM EDTSpecial Weather StatementFFCMarion27 min
Aug 20, 5:43 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Aug 20, 5:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether44 min
Aug 20, 5:48 PM EDTSpecial Weather StatementFFCGlascock27 min
Aug 20, 5:48 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union42 min
Aug 20, 6:03 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler42 min
Aug 20, 6:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer41 min
Aug 20, 6:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield40 min
Aug 20, 6:09 PM EDTSevere Thunderstorm WarningFFCMurray51 min
Aug 20, 6:12 PM EDTSpecial Weather StatementFFCDade, Walker33 min
Aug 20, 6:16 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren44 min
Aug 20, 6:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker53 min
Aug 20, 6:29 PM EDTFlash Flood WarningFFCFannin, Gilmer, Union6 hr
Aug 20, 6:34 PM EDTSpecial Weather StatementFFCTroup26 min
Aug 20, 6:47 PM EDTSevere Thunderstorm WarningFFCTroup20 min
Aug 20, 6:50 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens40 min
Aug 20, 7:03 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield32 min
Aug 20, 7:16 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot44 min
Aug 20, 7:47 PM EDTSpecial Weather StatementFFCFloyd28 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.